MathSciNet Relay Station
MathSciNet bibliographic data
MR319794 (47 #8335) 05C15
Albertson, Michael O.; Wilf, Herbert S. Boundary values in the four color problem. Trans. Amer. Math. Soc. 181 (1973), 471–482.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement